Academic Journals Database
Disseminating quality controlled scientific knowledge

Hausdorff Nonstandard Extensions

Author(s): Marco Forti | Mauro Di Nasso | Vieri Benci

Journal: Boletim da Sociedade Paranaense de Matemática
ISSN 0037-8712

Volume: 20;
Issue: 1-2;
Start page: 9;
Date: 2002;
Original page

Keywords: Hausdorff extension | Stone-Cech compactification.

We introduce the notion of Hausdorff extension of an arbitrary set Xand we study the connections with the Stone-Cech compactification beta X of the discrete space X. We characterize those Hausdorff extensions that satisfy the “transfer principle” of nonstandard analysis, and we investigate the consistency strength of their existence.
Affiliate Program      Why do you need a reservation system?